# SDR USAA2009050191053

- Difficulty date: February 19, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK ON FLOORBEAM SUPPORT T-CHORD AT BS 663.75, RBL 25.  REPAIRED FLOORBEAM AT BS 663.75, RBL 25 IAW US AIRWAYS EA 130231.
